# SDR VJ970303

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 25878263
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 250 KTS, AIRCRAFT FELT AS IF RUDDER WAS SWAYING AND AIRCRAFT YAWING SLIGHTLY; MOVEMENT INCREASED WITH ACCELERATION AFTER FL100.  AS PRECAUTIONARY MEASURE, FLIGHT CREW ELECTED TO RETURN TO ATL AND LANDED WITHOUT INCIDENT OR HAVING TO TAKE EMERGENCY ACTION.  REPLACED STAB AUGMENTATION COMPUTER IAW MM 22-11-1.
